Alert archive / South Dakota / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 155, NWS Sioux Falls, SD

August 10, 2006Beadle County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 10, 2006, 8:06 PM CDT for Beadle County, South Dakota. It was in force for 54 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2006, 8:06 PM CDT (01:06 UTC)
Expired
Aug 10, 2006, 9:00 PM CDT
In force
54 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Beadle County, SD

The radar

The Aberdeen radar (KABR), 120 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 8:10 PM CDTTSTM WND GST 605 W Huron, SDWIND GUST TO 60 MPH AT INTERSECTION OF HIGHWAY 14 AND 294TH AVE.
Aug 10, 8:20 PM CDTTSTM WND GST 02 Se Wessington, SDWIND GUST TO 60 MPH ALONG WITH PEA SIZE HAIL AND OVER TWO INCHES OF RAIN
Aug 10, 8:20 PM CDTTSTM WND GST 602 Se Wessington, SDWIND GUST TO 60 MPH ALONG WITH PEA SIZE HAIL AND OVER TWO INCHES OF RAIN
Aug 10, 8:35 PM CDTTSTM WND GST 606 Wsw Wolsey, SD
Aug 10, 8:42 PM CDTTSTM WND GST 60Wolsey, SD
Aug 10, 9:10 PM CDTTSTM WND GST 605 W Huron, SDWIND GUST TO 60 MPH AT INTERSECTION OF HIGHWAY 14 AND 294TH AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 7:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2006-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 664 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2006-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
664 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 110106
SVRFSD
SDC005-110200-
/O.NEW.KFSD.SV.W.0155.060811T0106Z-060811T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
806 PM CDT THU AUG 10 2006

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA

* UNTIL 900 PM CDT

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WOLSEY...OR ABOUT 14 MILES WEST OF HURON...MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   VIRGIL AROUND 825 PM CDT...
   HURON AROUND 900 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4420 9820 4463 9813 4463 9869 4421 9870

$$
BT
2 follow-up statements
000 
WWUS53 KFSD 110136
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
834 PM CDT THU AUG 10 2006

SDC005-110200-
/O.CON.KFSD.SV.W.0155.000000T0000Z-060811T0200Z/
BEADLE SD-
834 PM CDT THU AUG 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BEADLE COUNTY...

AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WOLSEY...OR ABOUT 11 MILES WEST OF HURON...MOVING EAST
AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   VIRGIL AROUND 850 PM CDT...
   BROADLAND...HURON AROUND 900 PM CDT...

AT 820 PM...60 MPH WINDS WERE REPORTED BY TRAINED WEATHER SPOTTERS 
TWO MILES SOUTHEAST OF WESSINGTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4420 9820 4463 9813 4463 9869 4421 9870

$$
BT
000 
WWUS53 KFSD 110140
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
840 PM CDT THU AUG 10 2006

SDC005-110200-
/O.CON.KFSD.SV.W.0155.000000T0000Z-060811T0200Z/
BEADLE SD-
840 PM CDT THU AUG 10 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BEADLE COUNTY...

AT 840 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BROADLAND TO 8
MILES SOUTHWEST OF VIRGIL...OR ALONG A LINE EXTENDING FROM 16 MILES
NORTH OF HURON TO 19 MILES SOUTHWEST OF HURON...MOVING SOUTHEAST AT
15 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   HURON AROUND 900 PM CDT...

AT 835 PM...WINDS OF 60 MPH WERE REPORTED BY A TRAINED WEATHER 
SPOTTER IN THE VICINITY OF WOLSEY. 

THIS STORM WILL PRODUCE DAMAGING WIND. GO INSIDE A STURDY BUILDING
AND STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR SOUTHWEST MINNESOTA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4420 9807 4463 9805 4463 9869 4420 9870

$$
BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:08 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Aug 10, 3:08 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
308 PM CDT THU AUG 10 2006

.DISCUSSION...
CONVECTIVE CHANCES AT FOREFRONT FOR TONIGHT. WEAK WAVE WHICH WAS
MOVING OUT OF THE CENTRAL ROCKIES DIFFICULT TO DISCERN ON WATER
VAPOR...AND NOT MUCH REFLECTION OF A STRONG WAVE ON MID-UPPER LEVEL
WINDS ON MERRIMAN PROFILER THROUGH 19Z. WITHOUT THIS...NOT A LOT TO
GRAB ON TO FOR EVENING DEVELOPMENT. MUCH OF THE CWA APPEARS TO BE
UNDER INFLUENCE OF MORE STABLE AIR BEHIND A COUPLE OF OUTFLOW
BOUNDARIES FROM MORNING CONVECTION. MAINLY FLAT CU PERSISTING WITH
HIGHER DEWPOINTS ACROSS MN/IA COUNTIES...AND ALSO ALONG WEAK
CONVERGENT AREA JUST NORTH OF MISSOURI VALLEY. HOWEVER SECONDARY
BOUNDARY VISIBLE ON 88D MOSAIC FROM KMBG TO KHON DROPPING SOUTHWEST
THROUGH CENTRAL SOUTH DAKOTA...AND THINK BEST POTENTIAL FOR TSRA
ACTIVITY ACROSS THE CWA WILL BE IN THE SOUTHWEST CWA LATER IN THE
EVENING AS THIS ACTIVITY EXPANDS DOWN THIS BOUNDARY. WITH LACK OF
UPPER LEVEL SUPPORT...AND MAIN LOW LEVEL BOUNDARY CUTTING OFF LOW
LEVEL JET WELL SOUTH OF OUR AREA...THINK CHANCES OF CONVECTION WILL
GRADUALLY DECREASE THROUGH THE OVERNIGHT HOURS. WILL REINTRODUCE
AREAS OF FOG LATE TONIGHT WITH PERSISTENT LOW LEVEL EAST FLOW
HOLDING HOLDING HIGH DEWPOINTS ACROSS MUCH OF THE AREA TONIGHT.

FRIDAY SHOULD PROVE TO BE MUCH QUIETER AS UPPER LEVEL RIDGING
SHOULD SUPPRESS ANY ACTIVITY. EASTERLY FLOW WILL BECOME MORE
SOUTHEASTERLY THROUGHOUT THE DAY...WITH DEW POINTS LIKELY REMAINING
IN THE MID AND UPPER 60S AT MOST SPOTS. SHOULD SEE CONVECTION
DEVELOP NORTH OF THE AREA FRIDAY NIGHT AS LLJ INCREASES AND MOISTURE
TRANSPORT VECTORS GO BONKERS ALONG ND/SD BORDER ALONG WITH NICE WAVE
AND GREAT UPPER LEVEL SUPPORT. SATURDAY ALSO CONTINUES TO LOOK WARM
AND HAVE INCREASED HIGHS A LITTLE AS CONFIDENCE IN A SLOWER FRONTAL
MOVEMENT NOW A LITTLE HIGHER. ONLY FLY IN THE OINTMENT WOULD BE IF
CONVECTION CAN DEVELOP DURING THE DAY...WHICH WOULD LIKELY TAKE A
BOUNDARY COMING SOUTH FROM ND/SD BORDER CONVECTION. SO...WILL
MAINTAIN LOWER POPS OVER FAR NORTH ON SATURDAY MORNING. DEFINITELY
LOOKING AT A SEVERE THREAT ON SATURDAY WITH DECENT SHEAR AND
INSTABILITY...ALTHOUGH JUST NORTH OF THE AREA LOOKS BETTER. HAVE
MAINTAINED HIGHEST POPS ON SUNDAY AS POTENT UPPER LEVEL DYNAMICS
MOVE ACROSS AT THIS TIME. WITH SLOWER FRONTAL MOVEMENT WILL AGAIN
HAVE A SEVERE THREAT ON SUNDAY...AND HEAVY RAIN MAY ALSO PROVE TO
CREATE SOME PROBLEMS.

IN THE LATTER PERIODS(MON-THU)...NOT A LOT GOING ON AND NOT TOO MUCH
DIFFERENCE FROM YESTERDAYS RUNS. FRONT ON SUNDAY MOVES SOUTH OF THE
AREA BY MONDAY...POSSIBLY LINGERING SHOWERS IN NW IA MONDAY MORNING.
OTHER THAN THIS...A NICE HIGH PRESSURE BUILDS INTO THE
REGION...LIKELY TAKING DEW POINTS BACK INTO THE 50S FOR MOST
LOCATIONS ON TUESDAY AND POSSIBLY WEDNESDAY. ADDED SMALL POPS FOR
TUESDAY NIGHT OVER THE WEST AS ELEVATED MIXED LAYER WORKS INTO
CENTRAL SD AND DECENT 800-850MB RETURN FLOW SETS UP. COULD ALSO
ARGUE FOR SOME CHANCE ON WEDNESDAY NIGHT AS WELL...BUT WILL LEAVE
OUT FOR NOW AS BETTER CHANCES APPEAR TO BE FARTHER NORTH. NO BIG
CHANGES FROM GUIDANCE EXPECTED.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

HACKER/08
Hazardous weather outlook, Aug 10, 12:23 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1223 PM CDT THU AUG 10 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-111200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1223 PM CDT THU AUG 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS WILL BECOME MORE LIKELY ACROSS SOUTH
CENTRAL SOUTH DAKOTA AFTER 6 PM...WITH THE BEST CHANCE FOR
ADDITIONAL THUNDERSTORMS OVERNIGHT MOVING SOUTHEAST ALONG THE
MISSOURI RIVER VALLEY. SEVERE STORMS WILL BE POSSIBLE...PRIMARILY
DURING THE EVENING WEST OF A LINE FROM WESSINGTON SPRINGS TO
WAGNER SOUTH DAKOTA. AT THIS TIME THE MAIN THREAT APPEARS TO BE
LARGE HAIL TO HALF DOLLAR SIZE...ALTHOUGH ISOLATED WIND GUSTS TO
60 MPH ARE ALSO POSSIBLE.

HIGH RAINFALL RATES AND RELATIVELY SLOW MOVING STORMS...WILL ALSO
BRING A HEAVY RAINFALL AND FLASH FLOODING THREAT TO AREAS FROM
THE JAMES VALLEY THROUGH THE LOWER MISSOURI VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BECOME MORE WIDESPREAD ONCE AGAIN ON SUNDAY
ALONG AND BEHIND A FRONTAL BOUNDARY SINKING ACROSS THE REGION.
SOME TRAINING OF STORMS WILL BE POSSIBLE...WITH AN ABUNDANCE OF
MOISTURE ALLOWING FOR AREAS OF HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM IN SOUTH CENTRAL
SOUTH DAKOTA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Aug 10, 6:05 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
605 PM CDT THU AUG 10 2006

IAZ032-110000-
IDA IA-
605 PM CDT THU AUG 10 2006

...FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING...

SHORTLY BEFORE 6 PM...LAW ENFORCEMENT FROM IDA COUNTY REPORTED A
COUPLE OF FUNNEL CLOUDS 4 MILES SOUTH...AND 2 AND A HALF MILES WEST
OF HOLSTEIN.  IN ADDITION...THE IDA COUNTY EMERGENCY MANAGER
REPORTED SOME FUNNEL CLOUDS NORTH OF BATTLE CREEK. ALL OF THIS
ACTIVITY IS ASSOCIATED WITH A WEAK SURFACE BOUNDARY...AND WILL
LIKELY LAST UNTIL CLOSE TO SUNSET WHEN THE DAYTIME HEATING BEGINS TO
SUBSIDE. MANY TIMES...THESE KINDS OF FUNNELS DO NOT REACH THE GROUND.
HOWEVER...SOME BRIEF TOUCHDOWNS HAVE BEEN REPORTED IN SAC AND
CALHOUN COUNTIES RECENTLY. SO BRIEF TOUCHDOWNS CERTAINLY CANNOT
BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR SAFETY IS AT RISK...
PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED STRUCTURE AS THESE
SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR. THIS SITUATION
COULD DEVELOP WESTWARD INTO WOODBURY COUNTY. CONDITIONS WILL CONTINUE
TO BE MONITORED CLOSELY FOR FUTURE STATEMENTS OR WARNINGS.

MJF
Special weather statement, Aug 10, 6:06 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT...CORRECTED TO INCLUDE WOODBURY CO
NATIONAL WEATHER SERVICE SIOUX FALLS SD
606 PM CDT THU AUG 10 2006

IAZ031-032-110000-
IDA IA-WOODBURY IA-
606 PM CDT THU AUG 10 2006

...FUNNEL CLOUDS LATE THIS AFTERNOON AND EARLY EVENING...

SHORTLY BEFORE 6 PM...LAW ENFORCEMENT FROM IDA COUNTY REPORTED A
COUPLE OF FUNNEL CLOUDS 4 MILES SOUTH...AND 2 AND A HALF MILES WEST
OF HOLSTEIN.  IN ADDITION...THE IDA COUNTY EMERGENCY MANAGER
REPORTED SOME FUNNEL CLOUDS NORTH OF BATTLE CREEK. ALL OF THIS
ACTIVITY IS ASSOCIATED WITH A WEAK SURFACE BOUNDARY...AND WILL
LIKELY LAST UNTIL CLOSE TO SUNSET WHEN THE DAYTIME HEATING BEGINS TO
SUBSIDE. MANY TIMES...THESE KINDS OF FUNNELS DO NOT REACH THE GROUND.
HOWEVER...SOME BRIEF TOUCHDOWNS HAVE BEEN REPORTED IN SAC AND
CALHOUN COUNTIES RECENTLY. SO BRIEF TOUCHDOWNS CERTAINLY CANNOT
BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR SAFETY IS AT RISK...
PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED STRUCTURE AS THESE
SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR. THIS SITUATION
COULD DEVELOP WESTWARD INTO WOODBURY COUNTY. CONDITIONS WILL CONTINUE
TO BE MONITORED CLOSELY FOR FUTURE STATEMENTS OR WARNINGS.

MJF
Special weather statement, Aug 10, 7:21 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
721 PM CDT THU AUG 10 2006

IAZ031-032-110120-
IDA IA-WOODBURY IA-
721 PM CDT THU AUG 10 2006

...FUNNEL CLOUDS POSSIBLE EARLY THIS EVENING...

FUNNEL CLOUDS ARE STILL DEFINITELY POSSIBLE THROUGH SUNSET IN
IDA AND WOODBURY COUNTIES. THERE IS A SURFACE BOUNDARY STATIONARY IN
THAT AREA...AND COUPLED WITH THE DAYTIME HEATING HAS PRODUCED SOME
FUNNEL CLOUDS AROUND 6 PM. MANY TIMES...THESE KINDS OF FUNNELS DO NOT
REACH THE GROUND. HOWEVER...SOME BRIEF TOUCHDOWNS WERE REPORTED IN
THE LATE AFTERNOON IN SAC AND CALHOUN COUNTIES. SO BRIEF TOUCHDOWNS
CERTAINLY CANNOT BE RULED OUT AT THIS TIME. IF YOU FEEL THAT YOUR
SAFETY IS AT RISK...PLEASE SEEK SHELTER IMMEDIATELY IN A REINFORCED
STRUCTURE AS THESE SIGNATURES ARE VERY DIFFICULT TO DETECT ON RADAR.
CONDITIONS WILL CONTINUE TO BE MONITORED CLOSELY FOR FUTURE
STATEMENTS OR WARNINGS.

MJF

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 8:28 PM CDTSevere Thunderstorm WarningFSDJerauld47 min
Aug 10, 8:44 PM CDTSevere Thunderstorm WarningFSDAurora46 min
Aug 10, 8:47 PM CDTSevere Thunderstorm WarningFSDSanborn58 min
Aug 10, 8:49 PM CDTSevere Thunderstorm WarningFSDBeadle56 min
Aug 10, 9:05 PM CDTSevere Thunderstorm WarningFSDDavison55 min
Aug 10, 9:23 PM CDTSevere Thunderstorm WarningFSDHanson, Miner67 min
Aug 10, 9:49 PM CDTSevere Thunderstorm WarningFSDKingsbury56 min
Aug 10, 9:55 PM CDTSevere Thunderstorm WarningFSDMcCook50 min
Aug 10, 10:43 PM CDTSevere Thunderstorm WarningFSDGregory32 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.